# SDR DALA13027883218

- Difficulty date: June 6, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT TRAY LT SIDE BETWEEN FR68-69, STRG 23L CRACKED.   REPLACED FLOOR SUPPORT TRAY IAW SRM 51-42-11, 51-44-11, 51-75-12 AND DWG 18D53480019, PN: D5348002069601, BATCH 0 002385967, CRACKED DIM 4.5".
